# SDR ASAA0955970

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,391 hours, 3,241 cycles
- System (JASC): 2612 · Fire Detection
- Part: Contact
- Part number: MS24515685AS15
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INITIAL CARGO FIRE TEST AFT ARM LIGHT FAILED TO ILLUMINATE AND DETECTOR FAULT ILLUMINATED.  WHILE ISOLATING LOOPS SUBSEQUENT TESTS OK.  REMOVED AFT ARM LIGHT AND CLEANED CONTACTS RESET C/B AND PERFORMED GOOD FUNCTIONAL CHECK IAW AMM 26 16 00 710 801.
